# SDR ASAA0110320

- Difficulty date: June 8, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND EMERGENCY EXIT LIGHTS AT THE RIGHT OVERWING EXIT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK AND LIGHTS TESTED NORMAL.  (M)
